# SDR 97FDEA00217

- Difficulty date: April 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N115FE
- Make and model: Boeing 727116C
- Aircraft serial: 19814
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Hinge
- Part number: 6526337
- Condition: Corroded
- Location: Bs 492
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0461 004, CORROSION UNDERNEATH THE MAIN CARGO DOOR EXTERIOR HINGE ON THE FUSELAGE SIDE BS 492.
